# SDR DALA2021011900342

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 13,719 hours, 1,243 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Cabin Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RED PSI PSI LIGHTS FLASH ON DOORS, CABIN SHOWS 0 PSI.  CORRECTIVE ACTION: R & R BOTH DIFFERENTIAL PRESSURE SWITCHES (301MS, 302MS), REF A350 A 52-71.  PERFORMED BITE TEST OF BOTH DSCS REF A350 A52-71.  BOTH PASS, CHECKS GOOD.
